# SDR TRBA20100009SUP

- Difficulty date: March 4, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 31,430 hours, 36,102 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: AS3209112
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

LT PACK INOP, UNABLE TO BRING DUCT TEMP BELOW 40 DEGREES C, DURING T-OFF & CLIMB, STRONG BURNED OIL SPELL ACCOMPANIED BY TOO WARM TEMP.  RETURNED TO DEPARTURE.  R & R LT AIR CYCLE MACHINE CLAMP IAW MM 21-11-51 AND PERFORMED OPS CHECK AND FOUND WORKING PROPERLY AT THIS TIME. ON 3/4/10 PERFORMED ENGINES GROUND RUN-UP IAW JIC 72-00-00 AT VARIOUS POWER SETTINGS IAW 72-00-10 FIG 108 FAULT ISOLATION PG SYS NORMAL.  ON 3/4/10 R & R NP SENSOR SEAL AND CLEANED BRG 6 AND 7 BREATH TUBE AND PERFORMED OPS CHECK AND FOUND WORKING PROPERLY AT THIS TIME IAW MM 72-01-60, TAC 36108 AT THIS TIME CLEARED THIS ITEM OR ITEM 1 IAW MM 72-01-60
